Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 33, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Jun 15, 2021, 2:42 AM EDT. It took effect at Jun 15, 2021, 6:00 PM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2021, 2:42 AM EDT (06:42 UTC)
- In effect from
- Jun 15, 2021, 6:00 PM EDT
- Expired
- Jun 16, 2021, 3:16 AM EDT
- In force
- 9 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
827 WHUS72 KJAX 150642 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 242 AM EDT Tue Jun 15 2021 AMZ470-160000- /O.NEW.KJAX.SC.Y.0033.210615T2200Z-210616T1000Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 242 AM EDT Tue Jun 15 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT WEDNESDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM. * WHEN...From 6 PM this evening to 6 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ450-160000- /O.NEW.KJAX.SC.Y.0033.210615T2200Z-210616T0400Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- 242 AM EDT Tue Jun 15 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EDT TONIGHT... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM. * WHEN...From 6 PM this evening to midnight EDT tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ472-160000- /O.NEW.KJAX.SC.Y.0033.210616T0000Z-210616T1000Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- 242 AM EDT Tue Jun 15 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT WEDNESDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM. * WHEN...From 8 PM this evening to 6 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ474-160000- /O.NEW.KJAX.SC.Y.0033.210616T0400Z-210616T1000Z/ Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 242 AM EDT Tue Jun 15 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT WEDNESDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM. * WHEN...From midnight tonight to 6 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
835 WHUS72 KJAX 151305 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 905 AM EDT Tue Jun 15 2021 AMZ474-151415- /O.CAN.KJAX.SC.Y.0033.210616T0400Z-210616T1000Z/ Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 905 AM EDT Tue Jun 15 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ AMZ450-470-472-160900- /O.EXT.KJAX.SC.Y.0033.210615T2200Z-210616T0900Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- 905 AM EDT Tue Jun 15 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 5 AM EDT WEDNESDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM, Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM and Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM. * WHEN...From 6 PM this evening to 5 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
360 WHUS72 KJAX 151914 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 314 PM EDT Tue Jun 15 2021 AMZ450-470-472-160900- /O.CON.KJAX.SC.Y.0033.210615T2200Z-210616T0900Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- 314 PM EDT Tue Jun 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM, Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM and Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM. * WHEN...Until 5 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
074 WHUS72 KJAX 160716 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 316 AM EDT Wed Jun 16 2021 AMZ450-470-472-160830- /O.CAN.KJAX.SC.Y.0033.000000T0000Z-210616T0900Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- 316 AM EDT Wed Jun 16 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 15, 2:02 AM EDT, 40 minutes earlier.
Area forecast discussion, Jun 15, 2:02 AM EDT, 40 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
202 AM EDT Tue Jun 15 2021
.AVIATION...
[Through 06Z Wednesday]
VFR conditions will persist through into tomorrow with chances for
early AM showers and thunderstorms developing in areas near and
south of GNV. Showers and storms are expected to develop today
with a chance for the formation of isolated severe storms. Winds
will be out of the SW today with wind speeds reaching upwards of
about 10-14 knots with gusts of up to 20 knots. Storms are
expected to dissipate in the evening hours.
&&
.PREV DISCUSSION [931 PM EDT]...
.Short Term.../through Wednesday/...
Dissipating frontal boundary stretched east to west across area near
the GA/FL line this afternoon. Areas along and south of this
boundary will experience the greatest chance for showers and storms
Today, due to better moisture. Storms will be possible across SE GA
this afternoon north of the boundary, but the best chance for
activity will be near the coast in SE GA due to convergence along
the east coast sea breeze. The storms are expected to be slow
movers, so in addition to the potential for a few strong storms,
heavy rainfall is also expected with localized flooding possible.
The activity will decrease in coverage toward midnight.
Another trough will move into the southeastern US Tonight into
Tuesday morning, and enter SE GA in the afternoon. With a prevailing
flow from the southwest the east coast sea breeze will be pinned
pretty close to the coast. Best chance for convection across NE FL
as west coast sea breeze moves inland, acting as a source of
convergence in the diurnally unstable airmass. Organized convection
could stretch up the east coast of SE GA as well. The convective
activity will dissipate Tuesday evening.
For Wednesday, trough will sink a little further to the south.
Closer to the FL/GA line. Drier air will move into SE GA behind the
boundary, helping to limit best chance for convection over NE FL and
coastal SE GA.
Lows will be near to a little above normal this period. Highs will
trend above normal across SE GA Tuesday and Wednesday, but near to a
little lower closer to central FL, due to cooling from cloud and
shower coverage.
.Long Term.../Wednesday night through Monday/...
Boundary will linger over the area into Thursday as it dissipates.
High pressure will build to the east Friday into Saturday, with
troughing to the north. An area of low pressure will track to the
west then northwest of the area Sunday into Monday. Precipitation
chances will be more limited into Saturday, with chances increasing
late in the weekend into next week.
Lows will trend near normal this period. Highs will be above normal
over SE GA Thursday and Friday, and near to a little below over NE
FL. Over the weekend into early next week, highs will be near to a
little below normal.
.Marine...
A dissipating frontal boundary will linger over the area into
Tonight. Another trough will move into region from the north
Tuesday, then stall over area Wednesday into Thursday. A weak ridge
will build to the east Friday into Saturday. Low pressure will track
to the west then northwest of the region Sunday into Monday.
Rip Currents: SE GA: Low through Tuesday
NE FL: Low through Tuesday
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 96 69 93 67 94 / 40 40 10 10 10
SSI 94 76 89 73 88 / 30 30 30 30 10
JAX 95 73 91 71 92 / 50 30 60 30 20
SGJ 92 74 90 72 88 / 50 20 60 30 20
GNV 91 72 89 70 88 / 60 30 60 20 40
OCF 90 74 89 71 88 / 50 30 40 30 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:00 AM EDT | Special Weather Statement | JAX | Marion | 45 min |
| Jun 15, 2:04 PM EDT | Special Weather Statement | JAX | Marion | 41 min |
| Jun 15, 2:17 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 22 min |
| Jun 15, 2:32 PM EDT | Special Weather Statement | JAX | Suwannee | 43 min |
| Jun 15, 2:36 PM EDT | Special Weather Statement | JAX | Flagler | 39 min |
| Jun 15, 3:00 PM EDT | Severe Thunderstorm Warning | JAX | Suwannee | 30 min |
| Jun 15, 3:10 PM EDT | Special Weather Statement | JAX | Columbia | 50 min |
| Jun 15, 3:30 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Suwannee, Union | 45 min |
| Jun 15, 3:33 PM EDT | Special Marine Warning | JAX | 57 min | |
| Jun 15, 3:39 PM EDT | Special Weather Statement | JAX | Bradford | 51 min |
| Jun 15, 3:43 PM EDT | Special Weather Statement | JAX | Baker | 47 min |
| Jun 15, 3:49 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Union | 41 min |
| Jun 15, 3:55 PM EDT | Special Marine Warning | JAX | 65 min | |
| Jun 15, 3:56 PM EDT | Special Weather Statement | JAX | Saint Johns | 34 min |
| Jun 15, 3:59 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay | 46 min |
| Jun 15, 4:02 PM EDT | Special Weather Statement | JAX | Clay | 43 min |
| Jun 15, 4:14 PM EDT | Special Weather Statement | JAX | Hamilton | 46 min |
| Jun 15, 4:15 PM EDT | Severe Thunderstorm Warning | JAX | Bradford, Clay, Duval, Putnam | 45 min |
| Jun 15, 4:18 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton | 27 min |
| Jun 15, 4:19 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Union | 41 min |
| Jun 15, 4:21 PM EDT | Special Marine Warning | JAX | 39 min | |
| Jun 15, 4:26 PM EDT | Special Marine Warning | JAX | 49 min | |
| Jun 15, 4:33 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Nassau | 27 min |
| Jun 15, 4:36 PM EDT | Special Weather Statement | JAX | Nassau | 54 min |
| Jun 15, 4:40 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton | 50 min |
| Jun 15, 4:45 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Putnam | 45 min |
| Jun 15, 4:47 PM EDT | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 43 min |
| Jun 15, 4:50 PM EDT | Special Marine Warning | JAX | 55 min | |
| Jun 15, 4:54 PM EDT | Special Weather Statement | JAX | Duval | 51 min |
| Jun 15, 4:54 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 36 min |
| Jun 15, 4:59 PM EDT | Special Marine Warning | JAX | 61 min | |
| Jun 15, 5:07 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 23 min |
| Jun 15, 5:09 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Duval, Nassau | 22 min |
| Jun 15, 5:10 PM EDT | Special Marine Warning | JAX | 95 min | |
| Jun 15, 5:12 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 48 min |
| Jun 15, 5:15 PM EDT | Severe Thunderstorm Warning | JAX | Alachua | 30 min |
| Jun 15, 5:26 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Clay, Columbia, Duval, Nassau and 1 more | 49 min |
| Jun 15, 5:29 PM EDT | Areal Flood Warning | JAX | Alachua, Bradford | 2 hr |
| Jun 15, 5:30 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 30 min |
| Jun 15, 5:30 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Nassau | 45 min |
| Jun 15, 5:35 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Putnam | 25 min |
| Jun 15, 5:36 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 24 min |
| Jun 15, 5:46 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Putnam, Saint Johns | 44 min |
| Jun 15, 5:47 PM EDT | Special Marine Warning | JAX | 58 min | |
| Jun 15, 5:48 PM EDT | Special Weather Statement | JAX | Alachua | 42 min |
| Jun 15, 5:54 PM EDT | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 51 min |
| Jun 15, 5:57 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 48 min |
| Jun 15, 6:01 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 44 min |
| Jun 15, 6:07 PM EDT | Special Weather Statement | JAX | Alachua | 23 min |
| Jun 15, 6:17 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton, Union | 43 min |
| Jun 15, 6:19 PM EDT | Special Weather Statement | JAX | Union | 41 min |
| Jun 15, 6:26 PM EDT | Special Marine Warning | JAX | 94 min | |
| Jun 15, 6:33 PM EDT | Special Weather Statement | JAX | Columbia | 27 min |
| Jun 15, 6:40 PM EDT | Special Weather Statement | JAX | Flagler | 50 min |
| Jun 15, 6:46 PM EDT | Special Weather Statement | JAX | Marion | 44 min |
| Jun 15, 6:48 PM EDT | Special Weather Statement | JAX | Gilchrist | 42 min |
| Jun 15, 6:53 PM EDT | Special Marine Warning | JAX | 97 min | |
| Jun 15, 7:03 PM EDT | Special Weather Statement | JAX | Union | 42 min |
| Jun 15, 7:12 PM EDT | Special Weather Statement | JAX | Gilchrist | 48 min |
| Jun 15, 7:26 PM EDT | Areal Flood Warning | JAX | Alachua, Marion | 2 hr |
| Jun 15, 3:41 PM EDT | Special Weather Statement | JAX | Echols | 49 min |
| Jun 15, 3:44 PM EDT | Special Weather Statement | JAX | Camden | 31 min |
| Jun 15, 4:05 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Glynn | 25 min |
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.